# SDR AALA20140604003

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 14,012 hours, 5,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN IN AFT LT GALLEY BY LT NR 2 DOOR BROKEN.  REPLACED EMER EXIT LIGHT SIGN ASSEMBLY. OPERATIONS CHECKED NORMAL.
